# SDR SIMA20150426010

- Difficulty date: April 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,851 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED NEAR CROSSBEAM AT FRAME 58.  BLENDED AREA ON LT OMEGA BEAM AT FRAME 58, ACCEPTED AS IS IAW ERS-EM-5300-1299.
